# SDR HALA202311274259

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 33,859 hours, 5,368 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ECAM AIR PACK 2 VALVE FAULT. REMOVED AND REPLACED PACK 2 FLOW CONTROL VALVE PER AMM 21-51-51. OPS CHECK OK. ECS TEST OK. OK FOR SVC.
